MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE VRS GLENOID PATIENT MATCHED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE VRS GLENOID PATIENT MATCHED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110027734
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Code Osteopenia/ Osteoporosis (2651)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has not indicated whether the product will be zimmer biomet for investigation, and it may remain implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a surgery, the surgeon questioned why the central screw was not reading the amount that was recorded on the screw schematic.It was observed that the implant most likely was not seated correctly.After a review of the 3d-modeled surgical plan, it was discovered that the implant had been implanted upside down.No patient consequences or plans for revision have been communicated at this time.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: associated product information, part number (lot number): ¿ 110031378 (66518780).¿ 110019066 (66518781).¿ 110019066-01 (66518782).¿ 110019066-02 (66518783).If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.The following sections were corrected: a2; b6.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single ap view of the right shoulder demonstrates a reverse total shoulder arthroplasty with inferior positioning of the glenoid component with respect to the scapula.Central screw appears to be protruding through the scapula.No dislocation.Osteopenia is present.Findings suggestive of malposition of the glenoid component of a right reverse total shoulder arthroplasty.The root cause of the reported issue is attributed to user error as the glenoid was implanted upside down.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE VRS GLENOID PATIENT MATCHED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18872230
Report Number0001825034-2024-00643
Device Sequence Number12692997
Product Code PHX
UDI-Device Identifier00880304818934
UDI-Public(01)00880304818934(17)240719(10)66518779
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2024
Device Catalogue Number110027734
Device Lot Number66518779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer03/12/2024
07/25/2024
Initial Report FDA Received Date03/10/2024
Supplement Report FDA Received Date04/02/2024
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale